Recent papers (since 2000)

Gao, F. Bracketing entropy of high dimensional distributions. HDP (to appear)

Gao, F. Optimality of CKP inequality in the critical case. Proc. AMS (to appear)

Gao, F.; Han, L. and Schilling, K. On the rate of convergence of iterated exponentials.

Wang, Z.; Paterlini, S; Gao, F. and Yang, Y. Adaptive Minimax Estimation over Sparse l(q)-Hulls.

Aurzada, F; Gao, F. Kuhn, T; Li, V.W. and Shao, Q-M. Small deviations for a family of smooth Gaussian processes. (The extended version before revision)

Dembo, A. and Gao, F. Persistence of iterated partial sums. (to appear)

Gao, F. and Han, L. Implementing the Nelder-Mead Simplex Algorithm with Adaptive Parameters. Computational Optimization and Applications. Online first: DOI 10.1007/s10589-010-9329-3

Gao. F. Li, W; and Wellner, J. How many Laplace transforms of probabilities densities are there? Proceedings of AMS. 138, no. 12, (2010), 43314344

Gao, F. Exact Value of the n-term Approximation of a Diagonal Operator.J. Appr. Theo. 162 (2010) 646652

Gao. F. and Wellner, J. Rate of convergence of the Maximum Likelihood Estimator of a k-monotone density. Science in China. Series A. Vol 52, No. 7, 1525-1538. (2009)

Gao. F. Metric entropy k- monotone functions via small deviation probability of integrated Brownian motions. Electr. Comm. Probab. 13 (2008): paper No. 12, 121-130.

Blei, R.C; Gao, F; and Li, V.W. Metric entropy of high dimensional distributions. Proc. of Amer. Math. Soc. 135 (2007): 4009-

Gao,F and Wellner, J. Metric entropy of monotonic functions. J. Multivari. Anal. . 98 (2007), No.9, 1751-1764.

Gao, F and Li, V.W. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007), 1339-1350.

Gao, F and Li, V.W. Logarithmic-level comparison for small deviation probabilities. J. Theoret. Probab. 19 (2006), 535-556.

Gao, F. Non-zero boundaries of Leibniz half-space. Proc. of Amer. Math. Soc. 133 (2005), No. 6, 1757-1762.

Blei, R.C. and Gao, F. On the combinatorial dimensions. Random Structure and Algorithm. 26 (2005), No. 1-2, 146-159.

Gao, F., Hannig, J., Lee, T-Y and Torcaso, F. Exact L(2) small balls of Gaussian processes. J. Theor. Probab. 17, No. 2 (2004), 503-520.

Gao, F. Metric entropy of absolute convex hulls in Hilbert spaces. Bull. London Math. Soc. 36 (2004), 460-468.

Gao, F. The mean of a maximal likelihood estimator associated with Brownian bridges. Electr. Comm. Probab. 8 (2003): paper No. 1, 1-5.

Gao, F., Hug, D. and Schneider, R. Intrinsic volumes and polar sets in spherical space. Mathematicae Notae. Ano XLI (2001/02) Vol. 1. (2003) 159-176.

Gao, F., Hannig, J., Lee, T-Y and Torcaso, F. Laplace transforms via Hadamard factorization. Electronic J. Probab., 8 (2003): paper No. 13, 1-20.

Gao, F., Hannig, J. and Torcaso, F. Integrated Brownian motions and exact L(2) small balls. Ann. Probab. 31(2003): 1320-1337.

Gao, F., Hannig, J. and Torcaso, F. Comparison Theorems for Small Deviations of Random Series. Electronic J. Probab. 8 (2003): paper No. 21. 1-17.

Gao, F. Metric entropy of convex hulls. Israel J. Math. 123 (2001), 359-364.

Gao, F. and Vitale, R.A. Intrinsic volumes of the Brownian motion body. Discrete Comput. Geom. 26 (2001), No. 1, 41-50.

Gao, F. A characterization of random Bloch functions. J. Math. Anal. Appl. 252 (2000), No.2, 959-966.